MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR XT-17 FLEX STRAIGHT 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR XT-17 FLEX STRAIGHT 150CM; CATHETER, PERCUTANEOUS
Catalog Number M003C1715ST0
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the second marker on the distal end of the microcatheter (subject device) had separated and detached from the microcatheter shaft when the microcatheter was unpacked.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Section b1 adverse event/product problem - corrected - no product problem.Section h1 type of reportable event - corrected - no malfunction.D9 - product available to stryker - updated.D9 - returned to manufacturer on - updated.H3 device evaluated by mfg - updated.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the catheter distal tip was noted to be flat/crushed.The catheter distal tip was noted to be broken/fractured.The catheter distal tip was noted to be damaged.A functional inspection was not required as the anomalies were noted during visual inspection.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported defect was not confirmed based on analysis of the device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use, there was no damage noted to the packaging prior to opening the packaging.It was reported that upon opening the inner pouch of the subject microcatheter, the physician discovered that the second marker on the distal end of the microcatheter had separated and detached from the catheter shaft.During analysis, the catheter distal tip was noted to be flat/crushed and broken/fractured, the catheter distal tip was noted to be damaged.Based on a review of all available information and the analysis of the returned device it is probable the catheter shaft was damaged due to handling during manipulation when removing the device from the packaging and/or during preparation of the device.An assignable cause of not confirmed will be assigned to the as reported 'ro marker missing', as the issue included a returned product review (visual, physical, and/or performance testing) which showed no evidence of either the alleged issue(s) or any defect which could have contributed to the event.An assignable cause of handling damage will be assigned to the as analysed ¿catheter tip flat/crushed', 'catheter tip broken/fractured during preparation' and 'catheter tip damaged' as these issues are due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
EXCELSIOR XT-17 FLEX STRAIGHT 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21953451
Report Number3008881809-2025-00247
Device Sequence Number8800060
Product Code DQY
UDI-Device Identifier07613252714903
UDI-Public(01)07613252714903(17)260929(10)25209499
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142565
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2026
Device Catalogue NumberM003C1715ST0
Device Lot Number25209499
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient RaceAsian